# SDR REXA2012111101514

- Difficulty date: November 7, 2012
- Submitted: November 12, 2012
- Operation: Air carrier
- Aircraft: N8674A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7674
- Aircraft time: 22,712 hours, 20,386 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SIDE OF FS 621 BULKHEAD HAS 4 EACH SCREW MARKS IN A LINE APPROX 30 INCHES ABOVE THE FLOOR.  REPAIRED IAW BOMBARDIER REO 601R-53-61-2155.
